MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004RC64S0
Medical Device Problem Codes Difficult to Remove (1528); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that there was difficulty in pulling back the catheter into the sheath, and the catheter shaft was slightly bent.During a pulsed field ablation (pfa) procedure to treat paroxysmal atrial fibrillation, an intellamap orion catheter was used.Pre-mapping of the left atrium was performed as usual; however, there was difficulty in pulling back the catheter into the sheath.Upon removal of the catheter, it was observed that the catheter shaft was slightly bent.The sheath used was 8.5f model, and no problems were noted with the sheath.Another of the same device was used, and the procedure was completed successfully with no patient complications.The device was discarded and will not be returned for analysis.

Brand Name
INTELLAMAP ORION
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24370079
Report Number2124215-2026-08907
Device Sequence Number11954712
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)270516(10)37961802
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0037961802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/17/2026
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown